Parallel enumeration of degree sequences of simple graphs II

Open access

Abstract

In the paper we report on the parallel enumeration of the degree sequences (their number is denoted by G(n)) and zerofree degree sequences (their number is denoted by (Gz(n)) of simple graphs on n = 30 and n = 31 vertices. Among others we obtained that the number of zerofree degree sequences of graphs on n = 30 vertices is Gz(30) = 5 876 236 938 019 300 and on n = 31 vertices is Gz(31) = 22 974 847 474 172 374. Due to Corollary 21 in [52] these results give the number of degree sequences of simple graphs on 30 and 31 vertices.

[1] S. R. Arikati, A. Maheshwari, Realizing degree sequences in parallel, SIAM J. Discrete Math. 9, 2 (1996) 317-338. ⇒250

[2] M. Ascher, Mu torere: an analysis of a Maori game, Math. Mag. 60, 2 (1987) 90-100. ⇒248, 251

[3] T. M. Barnes, C. D. Savage, A recurrence for counting graphical partitions, Electron. J. Combin. 2 (1995), Research Paper 11, 10 pages (electronic). ⇒252

[4] T. M. Barnes, C. D. Savage, Efficient generation of graphical partitions, Discrete Appl. Math. 78, 1-3 (1997) 17-26. ⇒252

[5] M. D. Barrus, Hereditary unigraphs and Erdős-Gallai inequalities. arXiv:1302.2703v1 [mathCO] 12 February 2013, 23 pages. ⇒250

[6] M. D. Barrus, S. G. Hartke, K. F. Jao, D. B. West, Length threshold s for graphic lists given fixed largest and smallest entries and bounded gaps, Discrete Math. 312, 9 (2012) 1494-1501. ⇒250

[7] E. A. Bender, E. N. Canfield, The asymptotic number of labeled graphs with given degree sequences, J. Comb. Math. 24 (1978) 296-307. ⇒250

[8] C. Berge, Graphs and Hypergraphs, North Holland, 1973. ⇒246, 250

[9] C. Berge, Graphs (third edition), North Holland, 2001 (first edition: 1989). ⇒ 246, 250

[10] A. Berger, Directed degree sequences, PhD Dissertation, Martin-Luther- Universität Halle-Wittenberg, 2011. http://wcms.uzi.uni-halle.de/download.php?down=22851&elem=2544689. ⇒250

[11] A. Berger, A note on the characterization of digraph sequences, arXiv, arXiv:1112.1215v1 [math.CO] (6 December 2011). ⇒250

[12] A. Berger, A note on the characterization of digraphic sequences, Discrete Math. 314 (2014) 38-41. ⇒250

[13] A. Berger, M. M¨uller-Hannemann, Uniform sampling of digraphs with a fixed degree sequence, in (ed. D. M. Thilikos) 36th Int. Workshop on Graph Theoretic Concepts in Computer Science (June 28 - 30, 2010, Zarós, Crete, Greece), LNCS 6410 (2010) 220-231. ⇒250

[14] A. Berger, M. M¨uller-Hannemann, Dag characterizations of directed degree sequences, Technical Report 2011/6 of University Halle-Wittenberg, Institute of Computer Science. ⇒250

[15] A. Berger, M. M¨uller-Hannemann, How to attack the NP-complete dag realization problems in practice. arXiv, arXiv:1203.36v1, 2012. http://arxiv.org/abs/1203.3636 ⇒250

[16] N. Bödei, Degree sequences of graphs (Hungarian), Mathematical master thesis (supervisor A. Frank), Dept. of Operation Research of Eötvös Loránd University, Budapest, 2010, 43 pages. ⇒246

[17] B. Bollobás, The distribution of the maximum degree of a random graph, DiscreteMath. 32, 2 (1980) 201-203. ⇒250

[18] B. Bollobás, A probabilistic proof of an asymptotic formula for the number of labelled regular graphs, European J. Comb. 1, 4 (1980) 311-316. ⇒250

[19] B. Bollobás, Degree sequences of random graphs, Discrete Mathematics 33, 1 (1981) 1-19. ⇒250

[20] A. Brualdi, Matrices of zeros and ones with fixed row and column sum vectors, Linear Alg. Appl. 33 (1980) 159-231. ⇒250

[21] J. C. Brunson, The S-metric, the Beichl-Croteaux approximation and preferential attachment, arXiv:1308.4067v1 [mathCO] 19 August 2013. ⇒250

[22] J. M. Burns, The number of degree sequences of graphs, PhD Dissertation, MIT, 2007. ⇒249, 262

[23] G. Cairns, S. Mendan, An improvement of a result of Zverovich-Zverovich, arXiv arXiv:1303.2144v1 [math.CO], 5 pages. ⇒246

[24] G. Cairns, S. Mendan, Degree sequences for graphs with loops, arXiv arXiv:1303.2145v1 [math.CO], 9 pages. ⇒246

[25] G. Cairns, S. Mendan, Y. Nikolayevsky, A sharp improvement of a result of Zverovich-Zverovich, arXiv arXiv:1310.3992v1 [math.CO], 7 pages. ⇒246

[26] S. A. Choudum, A simple proof of the Erdős-Gallai theorem on graph sequences, Bull. Austral. Math. Soc. 33 (1986) 67-70. ⇒246

[27] V. Chungphaisan, Conditions for sequences to be r-graphic, Discrete Math. 7 (1974) 31-39. ⇒246

[28] N. Cohen, Number of distinct degree sequences among all n-vertex graphs with no isolated vertices: new values for n = 20, 21, 22, and 23, in: ed. by N. J. A. Sloane, The On-Line Encyclopedia of Integer Sequences, 2012, http://oeis.org/A095268. ⇒246

[29] P. Das, Characterization of unigraphic and unidigraphic integer-pair sequences, Characterization of unigraphic and unidigraphic integer-pair sequences Discrete Math. 37, 1 (1981) 51-66. ⇒250

[30] C. I. Del Genio, H. Kim, Z. Toroczkai, K. E. Bassler, Efficient and exact sampling of simple graphs with given arbitrary degree sequence, PLoS ONE 5, 4 e10012 (2010). ⇒252

[31] D. Dimitrov, Efficient computation of trees with minimal atom-bound connectivity index. arXiv:1305.1155v2 [csDM] 4 October 2013. ⇒250

[32] P. Erdős, T. Gallai, Graphs with vertices having prescribed degrees (Hungarian), Mat. Lapok 11 (1960) 264-274. ⇒246, 250, 251

[33] P. Erdős, L. B. Richmond, On graphical partitions, Combinatorica 13, 1 (1993) 57-63. ⇒252

[34] P. L. Erdős, S. Z. Kiss, I. Miklós, On the swap-distances of different realizations of a graphical degree sequence, Comb. Probab. Comp. 22, 3 (2013) 366-383. ⇒ 250

[35] P. L. Erdős, Z. Király, I. Miklós, L. Soukup, Constructive sampling and counting graphical realizations of restricted degree sequences, arXiv arXiv:13017523v3 [math.CO], 24 pages. ⇒250

[36] P. L. Erdős, I. Miklós, Z. Toroczkai, A simple Havel-Hakimi type algorithm to realize graphical degree sequences of directed graphs, Electron. J. Combin. 17, 1 (2010) R66, 10 pages. ⇒250

[37] P. L. Erdős, I. Miklós, Z. Toroczkai, A decomposition based proof for fast mixing of a Markov chain over balanced realizations of a joint degree matrix, arXiv, arXiv:1307.5295v1 [math.CO], 2013, 18 pages. ⇒250

[38] C. Greenhill, A polynomial bound on the mixing time of a Markov chain for sampling regular directed graphs, Electron. J. Combin. 18 &P234, 2011, 49 pages. ⇒250

[39] S. L. Hakimi, On the realizability of a set of integers as degrees of the vertices of a simple graph, J. SIAM Appl. Math. 10 (1962) 496-506. ⇒246, 250

[40] S. L. Hakimi, On the degrees of the vertices of a graph, F. Franklin Institute 279, 4 (1965) 290-308. ⇒250

[41] F. Harary, E. M. Palmer, Graphical Enumeration, Academic Press, New York and London, 1973. ⇒250

[42] V. Havel, A remark on the existence of finite graphs (Czech), Časopis P˘est. Mat. 80 (1955) 477-480. ⇒246, 250

[43] P. Hell, D. Kirkpatrick, Linear-time certifying algorithms for near-graphical sequences. Discrete Math. 309, 18 (2009) 5703-5713. ⇒246

[44] A. Iványi, Reconstruction of complete interval tournaments, Acta Univ. Sapientiae, Inform. 1, 1 (2009) 71-88. ⇒246, 252

[45] A. Iványi, Reconstruction of complete interval tournaments. II, Acta Univ. Sapientiae, Math. 2, 1 (2010) 47-71. ⇒246, 252

[46] A. Iványi, Degree sequences of multigraphs. Annales Univ. Sci. Budapest., Sect. Comp. 37 (2012) 195-214. ⇒246, 250, 252

[47] A. Iványi, L. Lucz, G. Gombos, T. Matuszka C(2n + 1, n + 1): number of ways to put n+1 indistinguishable balls into n+1 distinguishable boxes = number of (n+1)-st degree monomials in n+1 variables = number of monotone maps from 1 . . n + 1 to 1 . . n + 1, in (ed. N. J. A. Sloane): The On-Line Encyclopedia of the Integer Sequences. 2013. http://oeis.org/A001700. ⇒247, 262

[48] A. Iványi, L. Lucz, G. Gombos, T. Matuszka The number of degree-vectors for simple graph. in (ed. N. J. A. Sloane): The On-Line Encyclopedia of the Integer Sequences. 2013. http://oeis.org/A004251. ⇒246, 251, 259

[49] A. Iványi, L. Lucz, G. Gombos, T. Matuszka, Number of bracelets (turn over necklaces) with n red, 1 pink and n−1 blue beads; also reversible strings with n red and n − 1 blue beads, in (ed. by N. J. A. Sloane), The On-Line Encyclopedia of Integer Sequences, 2013. http://oeis.org/A005654. ⇒262

[50] A. Iványi, L. Lucz, G. Gombos, T. Matuszka, Number of distinct degree sequences among all n-vertex graphs with no isolated vertices: new values for n = 24, 25, 26, 27, 28, and 29, in (ed. by N. J. A. Sloane): The On-Line Encyclopedia of Integer Sequences, 2013, http://oeis.org/A095268. ⇒247, 259

[51] A. Iványi, L. Lucz, T. Matuszka, S. Pirzada, Parallel enumeration of degree sequences of simple graphs. Acta Univ. Sapientiae, Inform. 4, 2 (2012) 260-288. ⇒247, 248, 249, 252, 259

[52] A. Iványi, L. Lucz, T. F. Móri, P. Sótér, On the Erdős-Gallai and Havel-Hakimi algorithms. Acta Univ. Sapientiae, Inform. 3, 2 (2011) 230-268. ⇒245, 246, 247, 248, 249, 250, 251, 252, 257, 259, 262

[53] A. Iványi, S. Pirzada, Comparison based ranking, in: Algorithms of Informatics, Vol. 3 (ed. A. Iványi), AnTonCom, Budapest 2011, 1209-1258. ⇒246

[54] A. Iványi, K. Szabados, Parallel enumeration of degree sequences (Hungarian). Alk. Mat. Lapok, 40 pages, submitted. ⇒258, 259, 263

[55] R. H. Johnson, properties of unique realizations-a survey, Discrete Math. 3, 1 (1980) 185-192. ⇒250

[56] J. H. Kim, B. Piztttel, Confirming the Kleitman-Winston conjecture on the largest coefficient in a q-Catalan number, J. Comb. Theory A 99, 2 (2000) 19-206. ⇒250

[57] H. Kim, Z. Toroczkai, I. Miklós, P. L. Erdős, L. A. Székely: Degree-based graph construction, J. Physics: Math. Theor. A 42 (2009), 392001, 10 pages. ⇒

[58] Z. Király, Recognizing graphic degree sequences and generating all realizations. Egres Technical Reports, TR-2011-11 April 23, 2012, 12 pages. ⇒246, 250

[59] D. J. Kleitman, D. Wang, Algorithms for constructing graphs and digraphs with given valences and factors, Discrete Math. 6 (1973) 79-88. ⇒250

[60] D. J. Kleitman, K. J. Winston, Forests and score vectors. Combinatorica 1 (1981) 49-51. ⇒250

[61] D. E. Knuth, The Art of Computer Programming, Volume 4A, Addison Wesley, 2011. ⇒246

[62] M. Koren, Sequences with a unique realization by simple graphs, J. Comb. Theory, Ser. B 21, 3 (1976) 235-244. ⇒250

[63] M. D. LaMar, Algorithms for realizing degree sequences of directed graphs. arXiv, 2010. http://arxiv.org/abs/0906.0343. ⇒246

[64] V. Librandi, Number of bracelets (turn over necklaces) with n red, 1 pink and n−1 blue beads for n = 1, . . . , 1000, in (ed. N. J. A. Sloane): The On-Line Encyclopedia of the Integer Sequences. 2012. http://oeis.org/A005654/b005654.txt ⇒248, 252

[65] X. Lu, S. Bressan, Generating random graph sequences, in (ed. J. X. Yu, M. H. Kim, R. Unland): DASFAA2011, Part I, LNCS 6587, Springer-Verlag, 2011, 570-579. ⇒252

[66] L. Lucz, Analysis of degree sequences of graphs (Hungarian), Student thesis awarded by first prize in the Hungarian Scientific Student Conference, Budapest, 2013. Eötvös Loránd University, Faculty of Informatics, Budapest, 2011. http://people.inf.elte.hu/lulsaai/diploma. ⇒252

[67] B. D. McKay, X. Wang, Asymptotic enumeration of tournaments with a given score sequence. J. Comb. Theory A, 73, (1) (1996) 77-90⇒

[68] T. Matuszka, Programs and Results Connected with Degree Sequences. ELTE IK, Budapest, 2013. ⇒247, 248, 257, 262

[69] D. Meierling, L. Volkmann, A remark on degree sequences of multigraphs, Math. Methods Operation Research, 69, 2 (2009) 369-374. ⇒246

[70] J. W. Miller, Reduced criteria for degree sequences, Discrete Math. 313, 4 (2013) 550-562. ⇒246

[71] R. Milo, N. Kashtan, S. Itzkovitz, M.E.J. Newman, U. Alon, On the uniform generation of random graphs with prescribed degree sequences, arXiv, arXiv:condmat/ 0312028v2 [cond-mat.stat-mech], 2004, 4 pages. ⇒250

[72] Miklós, J. Podani, Randomization of presence-absence matrices: comments and new algorithms, Ecology, 85, 1 (2004) 86-92. ⇒250

[73] T. D. Noe, Table of a(n) for n = 1, . . . , 100, in (ed. N. J. A. Sloane): The On- Line Encyclopedia of the Integer Sequences. 2010. http://oeis.org/A001700. ⇒ 252

[74] T. D. Noe, Table of binomial coefficients C(2n − 1, n), in (ed. N. J. A. Sloane): The On-Line Encyclopedia of the Integer Sequences. 2012, http://oeis.org/A001791. ⇒252

[75] S. Özkan, Generalization of the Erdős-Gallai inequality. Ars Combin., 98 (2011) 295-302. ⇒246

[76] A. N. Patrinos, S. L. Hakimi, Relations between graphs and integer-pair sequences. Discrete Math., 15, 4 (1976) 347-358 ⇒250

[77] S. Pirzada, Introduction to Graph Theory, Universities Press (India) Private Limited, 2012. ⇒246

[78] R. C. Read, The enumeration of locally restricted graphs (I). J. London Math. Soc., 34 (1959) 417-436. ⇒250

[79] G. Royle, Is it true that a(n+1)/a(n) tends to 4? In (ed. N. J. A. Sloane): The On-Line Encyclopedia of the Integer Sequences. 2012. http://oeis.org/A095268 ⇒259

[80] F. Ruskey, Number of distinct degree sequences among all n-vertex graphs with no isolated vertices for n = 21, 22 and 23, in (ed. N. J. A. Sloane): The On-Line Encyclopedia of the Integer Sequences. 2006. http://oeis.org/A095268. ⇒247

[81] H. J. Ryser, Matrices of zeros and ones. Bull. of Amer. Math. Soc. 66, 6 (1960) 442-464. ⇒250

[82] R. L. Shuo-Yen, Graphic sequences with unique realization, J. Comb. Theory, Ser. B, 19 (1975) 42-68. ⇒250

[83] G. Sierksma, H. Hoogeveen, Seven criteria for integer sequences being graphic, J. Graph Theory 15, (2) (1991) 223-231. ⇒246

[84] N. J. A. Sloane, The number of degree-vectors for simple graphs, in (ed. N. J. A. Sloane): The On-Line Encyclopedia of the Integer Sequences. 2011. http: //oeis.org/A004251. ⇒251

[85] N. J. A. Sloane, S. Plouffe, The Encyclopedia of Integer Sequences, Academic Press, 1995. ⇒248

[86] M. Takahashi, Optimization Methods for Graphical Degree Sequence Problems and their Extensions, PhD thesis, Graduate School of Information, Production and systems, Waseda University, Tokyo, 2007. http://hdl.handle.net/2065/28387. ⇒246

[87] A. Tripathi, H. Tyagy, A simple criterion on degree sequences of graphs. Discrete Appl. Math., 156, 18 (2008) 3513-3517. ⇒246

[88] A. Tripathi, S. Vijay, A note on a theorem of Erdős & Gallai. Discrete Math., 265, 1-3 (2003) 417-420. ⇒246

[89] A. Tripathi, S. Venugopalan, D. B.West, A short constructive proof of the Erdős- Gallai characterization of graphic lists. Discrete Math., 310, 4 (2010) 833-834. ⇒246

[90] R. I. Tyshkevich, O. I. Melnikov, V. M. Kotov, On graphs and degree sequences: a canonical decomposition (Russian), Kibernetika 6 (1981) 5-8. ⇒246

[91] K. J. Winston, D. J. Kleitman, On the asymptotic number of tournament score sequences. J. Comb. Theory A 35, 2 (1983) 208-230. ⇒250

[92] I. E. Zverovich, V. E. Zverovich, Contributions to the theory of graphic sequences, Discrete Math., 105, 1-3 (1992) 293-303. ⇒246

Acta Universitatis Sapientiae, Informatica

The Journal of "Sapientia" Hungarian University of Transylvania

Journal Information

Metrics

All Time Past Year Past 30 Days
Abstract Views 0 0 0
Full Text Views 84 84 8
PDF Downloads 19 19 3